A nonparametric least-squares test for checking a polynomial relationship

Gijbels, Irene, Gijbels, Irène, Rousson, Valentin . Statistics & Probability Letters 2001. 51 (3) :253-261

Locate this article in:

Bibtex

@article{CIS-175733,
  Author = {Gijbels, Irene and Gijbels, Irène and Rousson, Valentin},
  Title = {A nonparametric least-squares test for checking a polynomial relationship},
  Journal = {Statistics & Probability Letters},
  Volume = {51},
  Number = {3},
  Year = {2001},
  Pages = {253--261},
  Keywords = {Goodness-of-fit, Derivative estimation, model checking, local polynomial fitting, least-squares tests, parametric polynomial regression}
}

Similar articles